Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 69, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 16, 2022, 3:58 PM EDT for Ashtabula County, Geauga County, Trumbull County, Ohio. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2022, 3:58 PM EDT (19:58 UTC)
- Expired
- Jun 16, 2022, 4:29 PM EDT
- In force
- 31 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Geauga County, OH, Trumbull County, OH
The radar
The Cleveland radar (KCLE), 81 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:16 PM EDT | TSTM WND DMG | 5 N West Farmington, OH | MULTIPLE TREES AND POWERLINES DOWN IN MESOPOTAMIA. ROUTE 534 IS CLOSED SOUTH OF ROUTE 87. TIME ESTIMATED FROM RADAR. |
| Jun 16, 4:16 PM EDT | TSTM WND DMG | 5 N West Farmington, OH | TREE DOWN ACROSS ROUTE 534 ABOUT A HALF MILE NORTH OF MESOPATAMIA. IT ALSO TOOK DOWN POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 2:14 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1836 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted.
723
WUUS51 KCLE 161958
SVRCLE
OHC007-055-155-162045-
/O.NEW.KCLE.SV.W.0069.220616T1958Z-220616T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
358 PM EDT Thu Jun 16 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northwestern Trumbull County in northeastern Ohio...
Southeastern Geauga County in northeastern Ohio...
Southwestern Ashtabula County in northeastern Ohio...
* Until 445 PM EDT.
* At 358 PM EDT, a severe thunderstorm was located near Middlefield,
or 10 miles southeast of Chardon, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
* Locations impacted include...
Cortland, Middlefield, North Bloomfield, Orwell, Burton, West
Farmington, Bristolville, Huntsburg, Claridon, Mecca, Roaming
Shores and Aquilla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4164 8071 4133 8071 4141 8116 4155 8117
TIME...MOT...LOC 1958Z 265DEG 33KT 4151 8104
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Campbell3 follow-up statements
250
WWUS51 KCLE 162003
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
403 PM EDT Thu Jun 16 2022
OHC007-055-155-162045-
/O.CON.KCLE.SV.W.0069.000000T0000Z-220616T2045Z/
Trumbull OH-Geauga OH-Ashtabula OH-
403 PM EDT Thu Jun 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN TRUMBULL...SOUTHEASTERN GEAUGA AND SOUTHWESTERN
ASHTABULA COUNTIES...
At 403 PM EDT, a severe thunderstorm was located near Middlefield, or
12 miles east of Chardon, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Cortland, Middlefield, North Bloomfield, Orwell, West Farmington,
Bristolville, Huntsburg, Mecca and Roaming Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4164 8071 4133 8071 4140 8110 4156 8110
TIME...MOT...LOC 2003Z 265DEG 33KT 4151 8098
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Campbell166
WWUS51 KCLE 162010
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
410 PM EDT Thu Jun 16 2022
OHC055-162020-
/O.CAN.KCLE.SV.W.0069.000000T0000Z-220616T2045Z/
Geauga OH-
410 PM EDT Thu Jun 16 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GEAUGA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Ohio.
LAT...LON 4164 8071 4133 8071 4138 8100 4158 8100
TIME...MOT...LOC 2010Z 265DEG 33KT 4152 8089
$$
OHC007-155-162045-
/O.CON.KCLE.SV.W.0069.000000T0000Z-220616T2045Z/
Trumbull OH-Ashtabula OH-
410 PM EDT Thu Jun 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN TRUMBULL AND SOUTHWESTERN ASHTABULA COUNTIES...
At 410 PM EDT, a severe thunderstorm was located over Orwell, or 17
miles east of Chardon, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Cortland, North Bloomfield, Orwell, West Farmington, Bristolville,
Mecca and Roaming Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4164 8071 4133 8071 4138 8100 4158 8100
TIME...MOT...LOC 2010Z 265DEG 33KT 4152 8089
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Campbell028
WWUS51 KCLE 162029
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
429 PM EDT Thu Jun 16 2022
OHC007-155-162039-
/O.CAN.KCLE.SV.W.0069.000000T0000Z-220616T2045Z/
Trumbull OH-Ashtabula OH-
429 PM EDT Thu Jun 16 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TRUMBULL AND
SOUTHWESTERN ASHTABULA COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Ohio.
LAT...LON 4164 8071 4133 8071 4138 8100 4158 8100
TIME...MOT...LOC 2028Z 265DEG 33KT 4154 8065
$$
CampbellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:02 PM EDT, 56 minutes earlier.
Area forecast discussion, Jun 16, 3:02 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
302 PM EDT Thu Jun 16 2022
.SYNOPSIS...
Cold front departs tonight. A secondary reinforcing cold front
will push through Friday evening. High pressure will build back
in Saturday through early Monday before a warm front lifts back
north across the area Monday.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
Convection has fired quickly from a Marion to Erie line and will
be moving east southeastward through the remainder of the
afternoon and into the evening. Already getting high
reflectivities in the hail growth zone of the column and high
numbers of lightning flashes, and plenty of DCAPE available
given the dry intrusion in the mid layers of the atmosphere for
a wind threat. Storms will be moving into a continuously
favorable environment as well. By 00Z Friday, should be largely
free of any cells that will have since moved out of the CWA,
and will transition to rapid clearing and dry weather for the
overnight period as the cold front largely responsible for
triggering the storms will move out of the region.
This will begin a cooler period with a new airmass filtering in
from the north. Dry weather expected Friday, temperatures down
about 10 to 12 degrees from today, and only a few flat higher
based cumulus clouds. Dewpoints will be on a steady downward
trend as well. Expect this to continue with a reinforcing
secondary cold front coming through from the north between
00-03Z Saturday. Overnight lows will drop into the 50s,
and dewpoints by Saturday morning will be down into the 40s.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
An upper level trough will continue to move off the East Coast as a
surface high pressure builds south across the area for the weekend.
This should keep conditions dry for the period, although a short
wave trough may bring enough energy across the northern portion of
the area Sunday evening into the overnight which may result in
scattered light showers. High temperatures this weekend will be in
the upper 60s to low 70s, with NW OH possibly approaching mid 70s.
Overnight lows on Saturday will be much cooler, falling into the
upper 40s to low 50s. On Sunday night, temperatures will be a bit
warmer in the upper 50s to low 60s.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A dominant upper level ridge will be the primary driver of weather
through the long term period. The aforementioned surface high will
move east, allowing southwesterly flow to return which will usher in
much warmer temperatures and higher dewpoints again as a warm front
moves across the area on Monday. Along the boundary there is a
chance for showers and thunderstorms. High temperatures on Monday
will reach into the mid to upper 80s before temperatures sore on
Tuesday into the 90s, possibly approaching 100 in NW OH. With
dewpoints expected to be in the upper 60s to low 70s, heat indices
may surpass 100. Near the end of this period, a cold front may cross
the region, which may bring another round of showers and
thunderstorms on Wednesday before cooler temperatures return. Timing
of this boundary is not handled well amongst models, which will be
key in determining any storm potential, but also the period when
temperatures will begin to cool a bit.
&&
.AVIATION /18Z Thursday THROUGH Tuesday/...
TSRA starting to form from a MFD to ERI line and will track
southeastward through the afternoon and early evening, ending by
22Z for the terminals. Expect brief restrictions at the onset of
storms, and will keep the prevailing and TEMPOs at MVFR. Wind
gusts in TSRA should be expected as well. Otherwise, winds
southwesterly gusting to 25kts. Clearing after 22Z. Winds turn
west northwesterly after 12Z Friday, sustained to 15kts.
Outlook...Non-VFR possible with isolated to scattered showers
and thunderstorms on Monday.
&&
.MARINE...
A Small Craft Advisory remains in effect for Conneaut to Ripley, NY
until 8 PM tonight. Winds will shift to northwesterly at 15-20 knots
behind a cold front that will move across the area tonight into
Friday. Winds will shift to northerly overnight on Friday as a high
pressure begins to move into the area. Winds will increase to 15-25
knots Friday night which will result in waves building to 4-6 feet
for the central and eastern basins. These conditions will persist
into the overnight hours on Saturday and will need a Small Craft
Advisory for then. There will be high swim risk during this period
as well as rip currents are expected to be strong. By Sunday
morning, winds will weaken as high pressure continues to build over
the area. Winds will gradually shift to southerly at 10-15 knots on
Monday as a warm front moves north across the area. These winds will
persist through midweek.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 6 PM EDT this evening for OHZ029>031-037-
038-047.
PA...Beach Hazards Statement until 8 PM EDT this evening for PAZ001.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ149.
&&
SYNOPSIS...26
NEAR TERM...26
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...26
MARINE...CampbellHazardous weather outlook, Jun 16, 2:27 PM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 227 PM EDT Thu Jun 16 2022 OHZ013-014-020>023-032-033-PAZ002-003-171830- Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Stark- Mahoning-Southern Erie-Crawford- 227 PM EDT Thu Jun 16 2022 ...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ029>031-037-038-047-171830- Richland-Ashland-Wayne-Morrow-Holmes-Knox- 227 PM EDT Thu Jun 16 2022 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ148-149-168-169-171830- Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 227 PM EDT Thu Jun 16 2022 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. PAZ001-171830- Northern Erie- 227 PM EDT Thu Jun 16 2022 ...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. This is a moderate risk for rip currents Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ089-171830- Ashtabula Lakeshore- 227 PM EDT Thu Jun 16 2022 ...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a moderate risk for rip currents this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. This is a moderate risk for rip currents Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ012-171830- Lake- 227 PM EDT Thu Jun 16 2022 This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...This afternoon and tonight. Scattered strong to severe thunderstorms are possible this afternoon. Damaging wind gusts and large hail will be the primary weather hazards. There is a moderate risk for rip currents this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. This is a moderate risk for rip currents Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ010-011-171830- Lorain-Cuyahoga- 227 PM EDT Thu Jun 16 2022 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. This is a moderate risk for rip currents Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ142>147-162>167-OHZ003-006>009-017>019-027-028-171830- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Lucas-Wood- Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford- 227 PM EDT Thu Jun 16 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ036-171830- Marion- 227 PM EDT Thu Jun 16 2022 ...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 16, 12:27 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1227 PM EDT THU JUN 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM TSTM WND DMG 3 WSW SAVANNAH 40.95N 82.41W
06/14/2022 ASHLAND OH NWS STORM SURVEY
A SECTION OF ROOF OF A FARM BUILDING WAS
BLOWN OFF AND THE DEBRIS WAS BLOWN TOWARD
THE SOUTHEAST. THREE CALF HUTCHES WERE
AIRBORNE AND CARRIED ABOUT 1500 FEET TO THE
SOUTHEAST.
&&
RLSpecial weather statement, Jun 16, 1:50 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
150 PM EDT Thu Jun 16 2022
OHZ028>030-161815-
Crawford OH-Richland OH-Ashland OH-
150 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of central Richland,
northwestern Ashland and southeastern Crawford Counties through 215
PM EDT...
At 150 PM EDT, Doppler radar was tracking a strong thunderstorm over
Crestline, or 11 miles west of Mansfield, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, Ashland, Galion, Shelby, Ontario, Crestline, Bailey Lakes,
North Robinson, Mifflin, Shenandoah and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4073 8286 4088 8286 4096 8235 4074 8232
TIME...MOT...LOC 1750Z 262DEG 38KT 4081 8274
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
JaszkaLocal storm report, Jun 16, 3:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EDT THU JUN 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG UNION CITY 41.90N 79.85W
06/16/2022 ERIE PA PUBLIC
EXTENSIVE TREE DAMAGE IN UNION CITY. LARGE
TREES BROKEN AND UPROOTED ALL OVER SEEN ON
SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
&&
GARUCKASSpecial weather statement, Jun 16, 3:48 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
348 PM EDT Thu Jun 16 2022
OHZ013-014-023-162030-
Geauga OH-Trumbull OH-Ashtabula Inland OH-
348 PM EDT Thu Jun 16 2022
...A strong thunderstorm will impact portions of northern Trumbull,
Geauga and southern Ashtabula Counties through 430 PM EDT...
At 347 PM EDT, Doppler radar was tracking a strong thunderstorm near
North Bloomfield, or 14 miles east of Chardon, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chardon, Cortland, South Russell, Middlefield, Kinsman, North
Bloomfield, Orwell, Burton, Andover, West Farmington, Bristolville,
Chesterland, Parkman, Chagrin Falls, Huntsburg, Claridon, Mecca,
Johnston, Hartsgrove and Roaming Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Ohio.
&&
LAT...LON 4166 8052 4134 8052 4136 8138 4156 8138
TIME...MOT...LOC 1947Z 265DEG 29KT 4150 8095
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CampbellThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:02 AM EDT | Small Craft Advisory | CLE | 16 hr | |
| Jun 16, 4:13 AM EDT | Heat Advisory | CLE | Ashland, Holmes, Knox, Morrow, Richland, Wayne | 14 hr |
| Jun 16, 1:50 PM EDT | Special Weather Statement | CLE | Richland | 25 min |
| Jun 16, 1:54 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Richland | 51 min |
| Jun 16, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 95 min |
| Jun 16, 2:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 61 min |
| Jun 16, 2:32 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 29 min |
| Jun 16, 2:50 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 55 min |
| Jun 16, 3:02 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 38 min |
| Jun 16, 3:16 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Marion, Morrow, Richland | 71 min |
| Jun 16, 3:19 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 26 min |
| Jun 16, 3:48 PM EDT | Special Weather Statement | CLE | Geauga | 42 min |
| Jun 16, 4:18 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 34 min |
| Jun 16, 4:32 PM EDT | Special Weather Statement | CLE | Geauga | 73 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.